# SDR ASAA2015070312326

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 28,715 hours, 8,747 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENGINE START FMC DISPLAYED FMC DISAGREE MESSAGE.  ACFT GROUNDED. QRH PROCEDURE RESOLVED DISCREPANCY.
